# SDR AALA20150419005

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 59,189 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037750
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EMERGENCY EXIT SIGN LENS BROKEN.  REPLACED LENS IAW AMM 33-51-01.
